The Michigan Mathematical Journal

Divisibility properties in semigroup rings.

Robert Gilmer and Tom Parker

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 1 (1974), 65-86.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001210

Digital Object Identifier
doi:10.1307/mmj/1029001210

Mathematical Reviews number (MathSciNet)
MR0342635

Zentralblatt MATH identifier
0285.13007

Subjects
Primary: 20M25: Semigroup rings, multiplicative semigroups of rings [See also 16S36, 16Y60]

Citation

Gilmer, Robert; Parker, Tom. Divisibility properties in semigroup rings. Michigan Math. J. 21 (1974), no. 1, 65--86. doi:10.1307/mmj/1029001210. https://projecteuclid.org/euclid.mmj/1029001210


Export citation